Vol. 181, No. 3, 1997

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Shirshov’s theorem and representations of semigroups

Allen R. Freedman, R. N. Gupta and R. M. Guralnick

Vol. 181 (1997), No. 3, 159–176
Abstract

Dedicated to the memory of Professor Olga Taussky-Todd

Milestones
Published: 1 December 1997
Authors
Allen R. Freedman
Simon Fraser University
Burnaby, BC V5A1S6
Canada
R. N. Gupta
Centre for Advanced Study in Mathematics
Panjab University
Chandigarh 160014
India
R. M. Guralnick
Robert M. Guralnick
University of Southern California
Los Angeles, CA 90089-1113